Taxonomic structure of the Nelsonieae (Acanthaceae) - I: Generic circumscriptions and their interrelationships
AbstractNo abstract available. Bangladesh J. Plant Taxon. 11(1): 19-30, 2004 (June)
Copyright (c) 2004 Bangladesh Association of Plant Taxonomists
This work is licensed under a Creative Commons Attribution 4.0 International License.
Copyright on any research article is transferred in full to Bangladesh Association of Plant Taxonomists upon publication in Bangladesh Journal of Plant Taxonomy. The copyright transfer includes the right to reproduce and distribute the article in any form of reproduction (printing, electronic media or any other form).
Articles in the Bangladesh Journal of Plant Taxonomy are Open Access articles published under the Creative Commons CC BY License Creative Commons Attribution 4.0 International License.
This license permits use, distribution and reproduction in any medium, provided the original work is properly cited. It is author's responsibility to obtain the permission from appropriate authority if figures are reused from a previously published document.